MathSciNet Relay Station
MathSciNet bibliographic data
MR455010 (56 #13251) 58B10
Kuiper, Nicolaas H. The differential topology of separable Banach manifolds. Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 2, pp. 85–90. Gauthier-Villars, Paris, 1971.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement